# SDR MALA090124

- Difficulty date: October 9, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- Aircraft time: 27,074 hours, 30,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 2047
- Condition: No Test
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TASK CARD 335003 POWER SUPPLY 20LN FAILED CAPACITY CHECK.   REMOVED AND REPLACED 20LN POWER SUPPLY IAW SAAB AMM 33-50-10-04-1.
